My six year old boy has adhd and I have known for a while that something is going on with him and several people have told me to look into adhd but I just love his personality so much and I was always afraid meds might change him. Well he is really struggling in school and the kids wont play with him and finally his teacher called me into a meeting and said i needed to get him help!! well he has been seeing a child specialist and he said he for sure sounds like this is whats going on with him so they put him on meds, first focalin and that made his stomach hurt so they changed it to another one and he is NOT the same kid in a bad way... I notice he seems so weepy and for a few hours while on it just kinda like a zombie and just very tired. Is this normal with these meds? and does anyone have any sugestions or advice on other things i can do for him? Clearly im really struggling right now
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...